# SDR 2025F00251

- Difficulty date: October 15, 2025
- Submitted: October 28, 2025
- Operation: General aviation
- Aircraft: LVFSK
- Make and model: Boeing 737-8BK
- Aircraft serial: 41562
- Engine: Cfmint CFM567B27
- Engine time: 30,915 hours, 15,928 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 2403M91P03
- Condition: Fractured
- Location: Engine
- Part time: 30,915 hours, 15,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT AR1526, CREW REPORTED FEELING A LOUD EXPLOSION AND SEVERE VIBRATION IN THE AIRCRAFT, IN ENGINE NUMBER 1. AFTER ARRIVAL, THE ENGINE WAS INSPECTED WITH THE FOLLOWING RESULTS:   EXTERNAL VISUAL INSPECTION REVEALED DAMAGE TO THE LPT STG 4 BLADES. THERE WAS NO EXTERNAL EVIDENCE OF BIRD STRIKE OR FOD. BORESCOPE INSPECTION REVEALED WHAT APPEARED TO BE A HPT BLADE LIBERATION DUE TO A FRACTURE UNDER THE PLATFORM.  THE MENTIONED ENGINE,  IS A FIRST RUN  WITH BUILT WITH BLADE-HPT ROTOR WITH A RECOMMENDED REMOVAL TIME OF 17200 CS .  IT IS IMPORTANT TO EMPHASIZE THAT THIS EVENT OCCURRED AT 1272 FC  BEFORE THE RECOMMENDED LIMIT. THE ENGINE WAS REMOVED AND IS WAITING FOR ROOT CAUSE INVESTIGATION AND REPAIR.  BASED ON OUR REPAIR STATION FILES, AR ENGINE FLEET HAS FOUR SIMILAR REPORTS DURING 2025 , IN ALL  EVENTS, WE CONCUR THAT THE MOST LIKELY CAUSE IS HPT BLADE DOVETAIL CRACKING AND SEPARATION.  AR HAS PROVIDED TO CFM WITH ALL INSPECTION DETAILS UNDER CASES NUMBERS 02217787, 02147341,02154460 AND 02282253 RESPECTIVELY, BECAUSE ALL EVENTS OCCURRED BEFORE THE 17200 FC LIMIT.  AR IS WAITING FOR CFM RESPONSE  TO AVOID FURTHER EVENTS AND IF THERE IS ANY SPECIFIC ADVICE OR REQUEST REGARDING THE INVESTIGATION WORKSCOPE. AR HAS EIGHT AIRCRAFT GROUNDED WITH ENGINES THAT HAVE THIS TYPE OF BLADE INSTALLED  WITH MORE THAN 14,600 CSN.
